Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comment
    1
  • views
    4662

Accutane Days 1 and 2

rlcounter

168 views

I started my Accutane treatment yesterday, for now I am on 60mg once a day. I didn't feel any of the side effects until a while into it, right after I tool the pills I took a quick nap, when I woke up I was really dizzy, shaking and my head was spinning a little. After I ate a little more and had some water to drink I felt a lot better. Luckily, after taking my treatment today I haven't had as much side effects I felt slightly dizzy and light headed compared to yesterday. So far though, no dry skin or sensitivity yet, I guess it is only my second day though.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×